Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the existence of a fundamental domain for Riemannian transformation groups

Author: Robert Hermann
Journal: Proc. Amer. Math. Soc. 13 (1962), 489-494
MSC: Primary 53.66
MathSciNet review: 0138072
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel, G. Bredon et al., Seminar on transformation groups, Princeton University, 1960.
  • [2] R. Bott, An application of the Morse theory to the topology of Lie groups, Bull. Soc. Math. France 4 (1956), 251-281.
  • [3] R. Bott and H. Samelson, Applications of the theory of Morse to symmetric spaces, Amer. J. Math. 80 (1950), 964-1029.
  • [4] E. Cartan, Géométrie des espaces de Riemann, 2nd ed., Gauthier-Villars, Paris, 1946.
  • [5] S. Kobayashi, Fixed points of isometrics, Nagoya Math. J. 13 (1958), 63-68.
  • [6] R. Palais, The classification of G-spaces, Memoirs Amer. Math. Soc. No. 36 (1960).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.66

Retrieve articles in all journals with MSC: 53.66

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society